# SDR USAAD97046

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45868
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVG - FOUND FORWARD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERIES.  (M)
